Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I am taking combination of supplements with energy drinks and vodka. Could it be dangerous ?

Ive been having the shakes and a combination of supplements which there like oxy elite pro, t911 with a cosumption of energy drinks and drinking vodka Ive been having the shakes and i beleive its due to taking a combination of supplements which they are like oxy elite pro, t911 with a cosumption of energy drinks and drinking vodka
Asked On : Mon, 28 Feb 2011
Answers:  3 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello, welcome to HCM. You need to elaborate on your condition. By saying shakes what you mean exactly is it the seiures or tremors in hands or any other symtoms. As you are taking lot of supplements you could be overdosing few of them in your body than required and could be a result of that you could be suffering. So stop taking all the supplements and consult your doctor. Wish you good health.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Due to many stimulants you may be getting the tremors. It is not advisable to have so many supplements at a time as it could be risky to your health, you may suffer from sleep problems and a fast acting heart. Kindly avoid this in the future. Exercise daily. Eat healthy. Stay fit.
Answered: Thu, 1 Sep 2011
I find this answer helpful
  User's Response
Hi Well come to HCM.

Please give details What do you mean By Shake
Answered: Mon, 8 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor